Alert archive / Texas / Special Weather Statements in 2014
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Jul 3, 2014, 9:21 AM CDT for Jack County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2014, 9:21 AM CDT (14:21 UTC)
- Expired
- Jul 3, 2014, 9:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 126 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
197
WWUS84 KFWD 031421
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 AM CDT THU JUL 3 2014
TXZ091-100>102-031445-
JACK TX-MONTAGUE TX-WISE TX-YOUNG TX-
921 AM CDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN JACK COUNTY
SOUTHERN MONTAGUE COUNTY
NORTHERN WISE COUNTY
NORTHERN YOUNG COUNTY
AT 921 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
BOWIE TO 3 MILES EAST OF OLNEY...MOVING EAST AT 10 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...JACKSBORO...
ALVORD...BRIDGEPORT...CHICO...DECATUR...OLNEY AND FORESTBURG.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL...CAN BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3341 9895 3340 9843 3348 9842 3347 9799
3362 9799 3363 9749 3344 9749 3343 9738
3323 9739 3318 9896 3334 9897
TIME...MOT...LOC 1421Z 267DEG 9KT 3349 9772 3336 9871
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jul 3, 7:04 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 3, 7:04 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 704 AM CDT THU JUL 3 2014 .DISCUSSION... ONE ROUND OF SHOWERS AND THUNDERSTORMS THAT EXTENDED EAST OF A GAINESVILLE TO ATHENS LINE OF 1145Z WILL CONTINUE TO MOVE SOUTHEAST. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED NORTHWEST OF AN ABILENE /KABI/ TO DECATUR /KLUD/ TO SHERMAN /KGYI/ LINE. THESE STORMS WILL TRACK EAST AND SOUTHEAST THIS MORNING. SOME OF THIS ACTIVITY MAY MOVE INTO THE METROPLEX TAF SITES 14-15Z. OTHERWISE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY ALSO DEVELOP WITH DAYTIME HEATING THIS AFTERNOON...SO HAVE INCLUDED VCTS FOR THE 21-01Z PERIOD. EAST TO NORTHEAST WINDS OF 5 TO 10 KNOTS WILL PREVAIL FOR TODAY WITH WINDS BECOMING SOUTHEAST AT SIMILAR SPEEDS AFTER 01Z. && .AVIATION... /ISSUED 1156 PM CDT WED JUL 2 2014/ /06Z TAFS/ CONCERNS...CHANCE FOR THUNDERSTORMS AT THE METROPLEX AIRPORTS OVERNIGHT AND AT ALL THE TAF SITES THURSDAY AFTERNOON. ISOLATED SHOWERS/THUNDERSTORMS ARE DEVELOPING OUTSIDE THE METROPLEX THIS EVENING BUT NEW MODEL DATA THIS EVENING IS COMING INTO AGREEMENT THAT ISOLATED TO SCATTERED CONVECTION WILL CONTINUE OVERNIGHT NEAR THE METROPLEX AS AN UPPER LEVEL TROUGH MOVES INTO THE AREA. WILL PREVAIL VCTS AT THE METROPLEX TAF SITES FROM 06-15Z BUT THE BEST TIME FOR IMPACTS WILL LIKELY BE 09-13Z. ANOTHER ROUND OF ISOLATED TO SCATTERED CONVECTION IS EXPECTED TO DEVELOP ACROSS THE REGION THURSDAY AFTERNOON AND WILL ALSO INCLUDE VCTS AT ALL THE TAF SITES FROM 21-01Z. STRONG AND GUSTY WINDS COULD OCCUR WITH ANY THUNDERSTORMS THURSDAY AFTERNOON. THE WINDS THROUGH MOST OF THE PERIOD WILL BE LIGHT FROM THE NORTHEAST TO EAST BUT WILL BECOME MORE EAST TO EAST-SOUTHEAST THURSDAY EVENING. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 92 74 95 74 95 / 30 20 20 10 10 WACO, TX 93 72 94 71 95 / 30 20 30 10 10 PARIS, TX 88 67 90 68 92 / 30 10 10 5 10 DENTON, TX 91 71 94 71 95 / 30 20 20 10 10 MCKINNEY, TX 92 71 94 71 94 / 50 20 20 10 10 DALLAS, TX 92 74 94 74 95 / 30 20 20 10 10 TERRELL, TX 94 74 95 73 95 / 50 20 20 10 10 CORSICANA, TX 92 72 92 71 93 / 30 20 20 10 10 TEMPLE, TX 95 72 94 71 95 / 30 30 30 10 10 MINERAL WELLS, TX 92 70 93 71 95 / 30 20 20 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/
Hazardous weather outlook, Jul 3, 4:27 AM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 427 AM CDT THU JUL 3 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 427 AM CDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. WHILE SEVERE WEATHER IS GENERALLY NOT EXPECTED...LOCALLY STRONG WIND GUSTS...HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES MAY BE ASSOCIATED WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS ON INDEPENDENCE DAY. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 3:56 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 AM CDT THU JUL 3 2014
TXZ103>105-118>120-030930-
DALLAS TX-DENTON TX-HUNT TX-ROCKWALL TX-TARRANT TX-COLLIN TX-
356 AM CDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COLLIN COUNTY
NORTHERN DALLAS COUNTY
SOUTHEASTERN DENTON COUNTY
SOUTHWESTERN HUNT COUNTY
ROCKWALL COUNTY
NORTHEASTERN TARRANT COUNTY
AT 354 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENVILLE TO
KELLER...MOVING SOUTHEAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE FLOWER MOUND...TROPHY
CLUB...GREENVILLE...QUINLAN...ARLINGTON...BEDFORD...COLLEYVILLE...
GRAPEVINE...SOUTHLAKE...ADDISON...CARROLLTON...DALLAS...GARLAND...
HIGHLAND PARK...IRVING...RICHARDSON...AND ROCKWALL.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND WIND GUSTS
TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3288 9601 3281 9641 3281 9652 3279 9652
3267 9718 3305 9729 3323 9612
TIME...MOT...LOC 0854Z 323DEG 15KT 3313 9610 3293 9720Special weather statement, Jul 3, 9:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 AM CDT THU JUL 3 2014
TXZ091-100>102-031445-
JACK TX-MONTAGUE TX-WISE TX-YOUNG TX-
921 AM CDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN JACK COUNTY
SOUTHERN MONTAGUE COUNTY
NORTHERN WISE COUNTY
NORTHERN YOUNG COUNTY
AT 921 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
BOWIE TO 3 MILES EAST OF OLNEY...MOVING EAST AT 10 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...JACKSBORO...
ALVORD...BRIDGEPORT...CHICO...DECATUR...OLNEY AND FORESTBURG.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL...CAN BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3341 9895 3340 9843 3348 9842 3347 9799
3362 9799 3363 9749 3344 9749 3343 9738
3323 9739 3318 9896 3334 9897
TIME...MOT...LOC 1421Z 267DEG 9KT 3349 9772 3336 9871
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:56 AM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 34 min |
| Jul 3, 9:58 AM CDT | Areal Flood Advisory | FWD | Jack, Young | 3 hr |
| Jul 3, 2:02 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jul 3, 4:09 PM CDT | Special Weather Statement | FWD | Coryell | 36 min |
| Jul 3, 4:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| Jul 3, 4:48 PM CDT | Special Weather Statement | FWD | Limestone | 27 min |
| Jul 3, 5:09 PM CDT | Special Weather Statement | FWD | Robertson | 36 min |
| Jul 3, 5:33 PM CDT | Areal Flood Advisory | FWD | Bell | 117 min |
Nearby
Special Weather Statements in Texas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.